# SDR SWIA200515156

- Difficulty date: June 4, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 7,356 hours, 6,412 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO PIT FLOOR SUPPORT ANGLE CRACKED AT FS 621.0 LBL 38.0.  ITEM FOUND AT C-CHECK INSPECTION.   REPAIRED IAW CRJ REO 601R-53-61-117 REV "B".
